# SDR SWAA020183

- Difficulty date: January 22, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 56,144 hours, 28,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6556633
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND CENTER CABIN CEILING EMERGENCY EXIT LIGHT INOP.  RECONNECTED WIRING AND OPS CHECK GOOD PER MM.
